MathSciNet Relay Station
MathSciNet bibliographic data
MR1150575 57N10 (57M05 57M50 57N37)
Boileau, M.; Collins, D. J.; Zieschang, H. Genus $2$ Heegaard decompositions of small Seifert manifolds. Ann. Inst. Fourier (Grenoble) 41 (1991), no. 4, 1005–1024.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement